# SDR IPXA11568704

- Difficulty date: July 28, 2011
- Submitted: August 17, 2011
- Operation: Air carrier
- Aircraft: N447UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27736
- Aircraft time: 23,823 hours, 13,268 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N1028102
- Condition: Gouged
- Location: Bs 1260 S15-16r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C-CK, MAIN CARGO, STA 1260 FRAME HAS GOUGE BETWEEN S-15R AND S-16R.  REPAIRED FRAME STA 1260 BETWEEN S-15R AND S-16R OAW EA110966.
